RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 4, Pages 33–48 (Mi fpm858)  

This article is cited in 1 scientific paper (total in 1 paper)

The genus of $G$-spaces and topological lower bounds for chromatic numbers of hypergraphs

A. Yu. Volovikov

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Abstract: Lower bounds for chromatic numbers of hypergraphs via genus and cohomological index of special complexes ($\operatorname{Hom}$- and $\operatorname{JHom}$-complexes) are given.

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 144:5, 4387–4397

Bibliographic databases:

UDC: 515.162.6

Citation: A. Yu. Volovikov, “The genus of $G$-spaces and topological lower bounds for chromatic numbers of hypergraphs”, Fundam. Prikl. Mat., 11:4 (2005), 33–48; J. Math. Sci., 144:5 (2007), 4387–4397

Citation in format AMSBIB
\Bibitem{Vol05}
\by A.~Yu.~Volovikov
\paper The genus of $G$-spaces and topological lower bounds for chromatic numbers of hypergraphs
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 4
\pages 33--48
\mathnet{http://mi.mathnet.ru/fpm858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2192953}
\zmath{https://zbmath.org/?q=an:05358074}
\elib{https://elibrary.ru/item.asp?id=9084347}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 144
\issue 5
\pages 4387--4397
\crossref{https://doi.org/10.1007/s10958-007-0276-1}
\elib{https://elibrary.ru/item.asp?id=13559198}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547523722}


Linking options:
  • http://mi.mathnet.ru/eng/fpm858
  • http://mi.mathnet.ru/eng/fpm/v11/i4/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. N. Karasev, “Topological methods in combinatorial geometry”, Russian Math. Surveys, 63:6 (2008), 1031–1078  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:212
    Full text:101
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021